# SDR CA990310087

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125001
- Condition: Cracked
- Location: Mlg Door
- Part time: 46,882 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT AFTER GEAR SELECTED DOWN ,THE NR 1 UTILITY SYSTEM FLUID AND PRESSURE DEPLETED.  ALTERNATE EXTENSION CARRIED OUT AND AIRCRAFT LANDED OK.  FOUND NLG DOOR ACTUATOR CRACKED AND LEAKING FLUID.  REPLACED.
